On Some Analytical Index Formulas Related to Operator-valued Symbols
MetadataShow full metadata
For several classes of pseudodifferential operators with operator-valued symbol analytic index formulas are found. The common feature is that usual index formulas are not valid for these operators. Applications are given to pseudodifferential operators on singular manifolds.
CitationRozenblum, G. (2002). On some analytical index formulas related to operator-valued symbols. Electronic Journal of Differential Equations, 2002(17), pp. 1-31.
This work is licensed under a Creative Commons Attribution 4.0 International License.